bllberry and horsechestnut and testicular circulationis there any chance that billberry and horsechestnut could have made the circulation in my scortum and groin worse. a few days after i started taking it (having previously had a varicocele embolization) i started to feel a tightness in my groin and i now have smaller testicles and pain.
i was wondering if this was as a result of the horsechestnut
masterp on 2005-12-11
i guess its just bad timing. i was wondering if perhaps my dose was too high, and it worked too well and started to block the arteries.
masterp last decade
why you are using horsechestnut and bilberry.Your previous problem is solved or not yet.Please explain then we will see why this is happening with you.
sajjadakram635 last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.